# SDR FDEA201412114102

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 50,632 hours, 12,269 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BEGINNING DESCENT, RECEIVED ENG 2 ANTI-ICE OFF, ALERT WHEN ENG ANTI-ICE SELECTED ON.
